# SDR REXA2013100801936

- Difficulty date: October 8, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 14,510 hours, 9,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 136937
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK INOPERATIVE.   R & R BATTERY PACK IAW AMM 33-51-07.  OPS TESTED GOOD. ACFT OK FOR SERVICE.
